MathSciNet Relay Station
MathSciNet bibliographic data
MR380992 60J05
Neveu, Jacques Potentiel Markovien récurrent des chaînes de Harris. (French) Ann. Inst. Fourier (Grenoble) 22 (1972), no. 2, 85–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement